# SDR SWAA2022020499321

- Difficulty date: December 14, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 33,247 hours, 15,920 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS DAMAGE TO THE LANDING; CRACKING AND WEAR. PANEL IS THE LWR BELLY PANEL FWD OF THE WHEEL WELL CUTOUT. / REPAIRED PER SRM 51-7O-05-2R-6. RESTORED FINISH PER MM 51-21-81.
